top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. With a depleted team we are working exceptionally hard to process orders and respond to customer enquiries. Unfortunately it is currently taking longer to process and dispatch orders than usual, so please allow up to 5 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

Keep well and stay safe.

This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Lemsip Max Strength Day & Night Cold & Flu Relief Capsules 24

Product code: 3473022
  • Pharmacy Only Medicine
£5.70
(incl VAT)
Lemsip Max Day & Night Cold & Flu Relief Capsules are a combination pack that includes daytime and night-time capsules. The daytime capsules will relieve your headache, aches and pains, blocked or runny nose and fever, as well as giving you a caffeine boost to keep you going. The night-time capsules continue to ease away the aches and fever, while relieving nasal congestion and so allowing sleep.
  • Red and Yellow Day capsules and Blue and Red Night capsules.
  • 24 capsules.
  • Round the clock relief.
  • Two Day capsules contain 500mg Paracetamol, 6.1mg Phenylephrine Hydrochloride and 25mg Caffeine.
  • Two Night capsules contain 500mg Paracetamol, 6.1mg Phenylephrine Hydrochloride.
  • Reduces heavy cold and flu symptoms.
  • Maximum strength.
Lemsip Max Day & Night Cold & Flu Capsules contains combination of ingredients which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, sore throats, headache, nasal congestion and lowering of temperature.
Paracetamol is a well-known painkiller, analgesic. It is effective against aches and pains including headaches, and can also reduce fever.

Phenylephrine hydrochloride reduces swelling in the passages of the nose, nasal decongestant, which relieves a blocked or runny nose. All of the phenylephrine hydrochloride is released from the capsules gradually.

Lemsip Max Strength Day capsules also contain caffeine, which acts as a mild stimulant and helps relieve fatigue and drowsiness throughout the day.

Do not take if:
You are allergic or hypersensitive to any of the ingredients.
You are already taking products with paracetamol in.
You have a serious heart condition.
Have high blood pressure or a serious heart condition.
You are taking or have taken Monoamine Oxidase Inhibitors (MAOI antidepressants) within 14 days.

Dosage:
Adults and children 12+:
Take two day capsules every 4 hours during the day, do not exceed 6 day capsules in 24hrs. Take two NIGHT capsules at night time.

Children 6-12 years:
Take one day capsule every 4 hours during the day, do not exceed more than 3 day capsules in 24hrs. Take one NIGHT capsule at night time.

Allergen advice:
Contains Paracetamol and Caffeine.

Caution: DO NOT EXCEED STATED DOSE and DO NOT GIVE TO CHILDREN UNDER 6.

Ingredients per Day Capsule:
Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg and Caffeine 25mg. Encapsulated with: Starch, Croscarmellose Sodium, Sodium Lauril sulfate, Magnesium Stearate, Sterilised Talc, Gelatin, Titanium Dioxide (E171), Patent Blue V (E131), Erythrosin (E127) Shellac, Quinoline Yellow (E104) and Aluminium Hydroxide. Ingredients per Night Capsule: Paracetamol 500mg and Pseudoephedrine Hydrochloride 6.1mg. Encapsulated with: Starch, Croscarmellose Sodium, Sodium Laurilsulfate, Magnesium Stearate, Sterilised Talc, Gelatin, Titanium Dioxide (E171), Quinoline Yellow (E104), Patent Blue V (E131), Erythrosine (E127) Shellac and Aluminium Hydroxide.